American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49Q15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Leobardo Rosales. A H\"older estimate for entire solutions to the two-valued minimal surface equation. Proc. Amer. Math. Soc. 144 (2016) 1209-1221.
Abstract, references, and article information   
View Article: PDF

[2] Enrico Le Donne and Séverine Rigot. Remarks about the Besicovitch Covering Property in Carnot groups of step 3 and higher. Proc. Amer. Math. Soc. 144 (2016) 2003-2013.
Abstract, references, and article information   
View Article: PDF

[3] Armin Schikorra. A note on zero-sets of fractional sobolev functions with negative power of integrability. Proc. Amer. Math. Soc. 143 (2015) 1189-1197.
Abstract, references, and article information   
View Article: PDF

[4] Sébastien de Valeriola and Laurent Moonens. Removable sets for the flux of continuous vector fields. Proc. Amer. Math. Soc. 138 (2010) 655-661. MR 2557182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia